CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
maewest3001 Views: 54,790
Published: 14 years ago
 
This is a reply to # 71,336

Re: Mirena IUD Side Effects


I'm with you sister. Mine is coming out next week. I had the Mirena put in back in Nov 2005 after my daughter was born. I know I have gain a least 20 lbs since then. I weigh more now then I did the day I gave birth. So needless to say I am switching to the cooper-T.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.203 sec, (1)